EconPapers    
Economics at your fingertips  
 

Factoring abelian groups and tiling binary spaces

Szabó, S. and Charles Ward

Pure Mathematics and Applications, 1997, vol. 8, issue 1, 111-115

Date: 1997
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cmt:pumath:puma1997v008pp0111-0115

Access Statistics for this article

Pure Mathematics and Applications is currently edited by Peter Tallos

More articles in Pure Mathematics and Applications from Department of Mathematics, Corvinus University of Budapest Contact information at EDIRC.
Bibliographic data for series maintained by Gyula Magyarkúti ( this e-mail address is bad, please contact ).

 
Page updated 2025-03-19
Handle: RePEc:cmt:pumath:puma1997v008pp0111-0115